# SDR 04FDEA00559

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- Aircraft time: 73,623 hours, 19,053 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Pneu Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 MANIFOLD FAILURE LIGHT ILLUMINATED IN CRUISE AT FL 370.  RED TABS FOLLOWED.  T/S PER TAFI 36-23-00 FAULT CODE BC/YZ.  PROBLEM  DUPLICATED WITH OR WITHOUT PNEU SYS NR 3 PRESSURIZED.  ACCOMPLISHED NR 3 PNEUMATIC SYSTEM DECAY CHECK PER  DC-10 JRH TEST PASSED.  WHEN DUPLICATING PROBLEM PNEU PRESSURE SWITCH FAULT BALL WOULD ILLUMINATE ON FAULT INDICATOR WITH FAIL LIGHT.  REMOVED AND REPLACED NR 3 PNEUMATIC MANIFOLD FAILURE PRESSURE SWITCH PER MM 36-23-03-4.  OPS CHECKED NORMAL.  ITEM CLEARED, A/C OK TO CONTINUE.
